| Model Number |
406180 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, while operating the mapping catheter in the left atrium, blood leaked from the hemostatic valve.The introducer was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 10f fast-cath introducer sheath and dilator were received for evaluation.A bend was noted 5.0" proximal to the distal tip.No other visual anomalies were noted.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the distal seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.